MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 5 DR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG INTICA NEO 5 DR-T DF-1 PROMRI; ICD
Model Number 429568
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Asystole (4442)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
After an implantation period of approx.10 months, an asystole was observed.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the existing production documents, as well as the returned device data.The manufacturing process of this device was reviewed.The production documents showed no anomalies.All manufacturing steps had been carried out correctly.A performed standard final electrical test documented proper device behavior.The available device data were analyzed.The analysis showed no indications of a device malfunction.In summary, the device shows no anomalies in regard to the manufacturing process and the provided device data.Based on the available information, there was no indication of a device malfunction.

Brand Name
INTICA NEO 5 DR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10758808
Report Number1028232-2020-04707
Device Sequence Number11047504
Product Code MRM
UDI-Device Identifier04035479156947
UDI-Public04035479156947
Combination Product (Y/N)N
PMA/510(K) Number
P000009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number429568
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;